# SDR SWAA2023040724283

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,525 hours, 9,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GERT BAR FALLING OFF HOOK WHEN OPENING DOOR<[01] ADJUSTED BSLIDE ON FWD ENTRY DOOR REF AMM 25-66-01
